# SDR WTAA960215

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

STS - BIRD STRIKE TO RIGHT WING OUTBOARD LEADING EDGE SURFACE AREA.  MAINTENANCE REPLACED RIGHT OUTBOARD LEADING EDGE. STALL PROTECTION SYSTEM FUNCTIONAL CHECKS WITHIN LIMITS.  AIRCRAFT RETURNED TO SERVICE.  (M)
